Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 55, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 10, 2008, 4:24 PM EDT for Broward County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2008, 4:24 PM EDT (20:24 UTC)
- Expired
- Jun 10, 2008, 5:02 PM EDT
- In force
- 38 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Broward County, FL
The radar
The Miami radar (KAMX), 65 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:45 PM EDT | HAIL 1 | Parkland, FL | QUARTER SIZE HAIL REPORTED FROM HERON BAY GOLF CLUB IN PARKLAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2264 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 102024 RRA
SVRMFL
FLC011-102130-
/O.NEW.KMFL.SV.W.0055.080610T2024Z-080610T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
424 PM EDT TUE JUN 10 2008
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BROWARD COUNTY IN SOUTH FLORIDA.
* UNTIL 530 PM EDT
* AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WESTON...AND MOVING NORTHEAST AT 16 MPH.
* THE STORM WILL AFFECT...
SAWGRASS MILLS MALL...
SUNRISE...
LAUDERHILL...
TAMARAC...
NORTH LAUDERDALE...
CORAL SPRINGS...
AND SURROUNDING COMMUNITIES.
TRAINED SPOTTERS REPORTED DIME TO PENNY SIZE HAIL IN WESTON WITH
THIS STORM.
LAT...LON 2606 8026 2604 8038 2611 8044 2633 8033
2633 8009 2632 8009
TIME...MOT...LOC 2024Z 210DEG 14KT 2612 8036
$$
TINGLER2 follow-up statements
000
WWUS52 KMFL 102046
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
446 PM EDT TUE JUN 10 2008
FLC011-102130-
/O.CON.KMFL.SV.W.0055.000000T0000Z-080610T2130Z/
BROWARD FL-
446 PM EDT TUE JUN 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN BROWARD COUNTY...
AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR PARKLAND...MOVING NORTH AT AROUND 23 MPH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 2617 8019 2616 8031 2619 8040 2633 8033
2633 8009
TIME...MOT...LOC 2046Z 194DEG 20KT 2634 8027
$$
TINGLER000
WWUS52 KMFL 102102
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
502 PM EDT TUE JUN 10 2008
FLC011-102112-
/O.CAN.KMFL.SV.W.0055.000000T0000Z-080610T2130Z/
BROWARD FL-
502 PM EDT TUE JUN 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROWARD COUNTY IS
CANCELLED...
THE SEVERE STORMS THAT PROMPTED THE WARNING HAS MOVE INTO PALM BEACH
COUNTY.
LAT...LON 2617 8019 2616 8031 2619 8040 2633 8033
2633 8009
TIME...MOT...LOC 2102Z 210DEG 14KT 2625 8028
$$
TINGLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:04 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 10, 3:04 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 304 PM EDT TUE JUN 10 2008 .DISCUSSION...LATEST SURFACE ANALYSIS CONTINUES TO SHOW ATLANTIC RIDGE ACROSS CENTRAL FLORIDA WITH LOW LEVEL LIGHT EASTERLY FLOW ACROSS THE AREA. UPR AIR ANALYSIS AND WATER VAPOR LOOP SHOWS UPR LEVEL LOW ACROSS NORTH FLORIDA WITH PLENTY OF AFTERNOON STRONG CONVECTION ACROSS THAT AREA. ACROSS SOUTH FLORIDA...LATEST ACARS DATA REVEALS CONVECTIVE PARAMETERS HAVE NOT CHANGED MUCH FROM THIS MORNING AND ALTHOUGH UPPER LEVEL DIVERGENCE IS NOT AS GOOD AS ONE WOULD LIKE IT FOR STRONG TSTMS...THE ATMOSPHERE SHOULD STILL SUPPORT SCATTERED TO LOCALLY NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING WITH A FEW STRONG MAINLY ALONG THE EASTERN HALF OF THE CWA AND THE ADJACENT NEAR SHORE ATLANTIC COASTAL WATERS. THE MAIN TRIGGERING MECHANISMS SHOULD BE SEA BREEZES AND TSTM OUTFLOW BOUNDARIES. THIS ACTIVITY IS EXPECTED TO LINGER INTO THE EVENING HOURS AS IT WINDS DOWN. THEN FOR THE SHORT RANGE WHICH COVERS TONIGHT THROUGH THURSDAY NIGHT...UPR LEVEL LOW IS FCST TO REMAIN ACROSS THE NORTHERN FLORIDA PENINSULA AS IT WEAKENS WITH LARGE SCALE RIDGE ALL AROUND THIS WEAKNESS ACROSS THE SOUTHEAST. PRECIPITABLE WATER OVER THE NEXT TWO DAYS WILL NOT CHANGE MUCH BUT GIVEN THIS SCENARIO THE STEERING FLOW WILL WEAKEN CONSIDERABLY. THE RESULT WILL BE SCATTERED TO LOCALLY NUMEROUS AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WITH ABOUT EQUAL CHANCES ACROSS MUCH OF MAINLAND SOUTH FLORIDA. BOUNDARY LAKER FLOW WILL REMAIN EASTERLY SO OVERNIGHT/MORNING COASTAL SHOWERS ALONG EAST COAST ARE STILL POSSIBLE AND ACROSS MUCH OF THE SOUTH FLORIDA COASTAL WATERS. NO SIGNIFICANT DEPARTURES FROM NORMAL TEMPS ARE ANTICIPATED AT THIS TIME. FOR FRIDAY AND SATURDAY...EARLY PART OF THE EXTENDED PERIOD... REMNANTS OF UPR LVL LOW SHOULD BE GONE BY THEN WITH MID AND LOW LEVEL RIDGE PUSHING A BIT OF DRIER AIR DOWN THE PENINSULA WITH RAIN CHANCES DROPPING A BIT BUT STILL LOW END SCATTERED SHOWERS AND THUNDERSTORMS MAINLY ALONG INTERIOR AND WEST COAST DURING THE AFTERNOON AND EARLY EVENING. SUNDAY MARKS A TRANSITIONS POINT. LATEST GFS AS WELL AS GFS ENSEMBLE CONTINUE TO HINT AN UPR LEVEL THROUGH MOVING INTO THE SOUTHEAST WITH SCATTERED SHOWERS AND THUNDERSTORMS SHIFTING BACK TOWARDS THE INTERIOR AND EAST COAST BY THE EARLY PART OF NEXT WEEK. AGAIN...NO SIGNIFICANT TEMP DEPARTURES FROM NORMAL EXPECTED AT THIS TIME THROUGHOUT THE EXTENDED GIVEN TRANSITIONAL NATURE OF UPPER LEVEL FLOW. && .MARINE...WIND AND SEAS SHOULD REMAIN AT OR BELOW EVEN EXERCISE CAUTION LEVELS THROUGHOUT THE FORECAST PERIOD OR NEXT 5 DAYS (LESS THAN 15 KNOTS AND 6 FEET RESPECTIVELY). && .FIRE WEATHER...NO HIGHLIGHTS AT THIS TIME AS LOW LEVEL FLOW REMAINS LIGHT AND RELATIVE HUMIDITIES REMAIN ABOVE CRITICAL VALUES NEXT TWO DAYS. OVERNIGHT MIX OF SMOKE AND FOG WILL CONTINUE TO BE AROUND FOR AT LEAST THE NEXT COUPLE OF DAYS IN AREAS WEST OF LAKE OKEECHOBEE. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 73 89 74 87 / 30 50 30 50 FORT LAUDERDALE 75 88 75 86 / 30 50 30 50 MIAMI 75 89 76 88 / 30 50 30 50 NAPLES 72 90 73 90 / 20 50 20 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...52/PS SHORT TERM/AVIATION...04/AT
Hazardous weather outlook, Jun 10, 9:31 AM EDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 931 AM EDT TUE JUN 10 2008 FLZ063-066>075-168-172>174-110300- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 931 AM EDT TUE JUN 10 2008 ...SCATTERED TO NUMEROUS THUNDERSTORMS TODAY... ...DENSE FOG/SMOKE POSSIBLE AGAIN TONIGHT NEAR LAKE OKEECHOBEE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE COASTAL WATERS AND ALONG THE WEST COAST TODAY WITH NUMEROUS THUNDERSTORMS EXPECTED ALONG THE EAST COAST AND ACROSS INTERIOR LOCATIONS. GUSTY WINDS, SMALL HAIL, HEAVY RAINFALL, AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY WHICH WILL BE MOSTLY CONCENTRATED ALONG THE EAST COAST SEA BREEZE AND OVER INTERIOR LOCATIONS. WATERSPOUTS: A LIGHT SOUTHEAST WIND AT THE SURFACE WITH SOUTHWEST WINDS ALOFT MAY COMBINE OVER THE COASTAL WATERS TO ALLOW A SLIGHT CHANCE FOR WATERSPOUTS OVER THE COASTAL WATERS TODAY. WIND: IF STRONG STORMS DO DEVELOP TODAY, WHICH WOULD MAINLY OCCUR OVER THE EAST COAST AND ACROSS INTERIOR LOCATIONS, WIND GUSTS OF AROUND 40 MPH MAY BE POSSIBLE. HAIL: IF STRONG STORMS DO DEVELOP TODAY, WHICH WOULD MAINLY OCCUR OVER THE EAST COAST AND ACROSS INTERIOR LOCATIONS, SMALL HAIL OF DIME SIZE MAY BE POSSIBLE. FLOODING: HEAVY RAINFALL MAY PRODUCE PONDING OF WATER ON ANY POORLY DRAINED ROADWAY TODAY ACROSS THE EAST COAST METROS. VISIBILITY: DENSE FOG POSSIBLY MIXED WITH SMOKE MAY BE POSSIBLE ONCE AGAIN NEAR THE MUCK FIRE BURNING ALONG WESTERN SHORE OF LAKE OKEECHOBEE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RIP CURRENTS WILL OCCUR AGAIN ALONG THE ATLANTIC COAST ESPECIALLY TOWARD THE LATTER PART OF THE WEEK AND INTO THE WEEKEND. A MIX OF SMOKE AND NIGHTTIME FOG WILL BE POSSIBLE OVER THE NEXT SEVERAL NIGHTS NEAR LAKE OKEECHOBEE AFFECTING MAINLY GLADES AND HENDRY COUNTIES. SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON. LOCALLY HEAVY RAIN, GUSTY WINDS AND SMALL HAIL ALONG WITH THE OCCASIONAL LIGHTNING STRIKES CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY HIGH WIND GUST, HAIL, OR POTENTIALLY HAZARDOUS FLOODING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. TINGLER
In the hours before
Local storm report, Jun 10, 10:28 AM EDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1028 AM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 AM WATER SPOUT 5 E DANIA BEACH 26.06N 80.06W
06/10/2008 AMZ651 FL TRAINED SPOTTER
NUMEOUS REPORTS WERE RECEIVED FROM SPOTTERS, PILOTS, AND
THE PUBLIC OF A WATERSPOUT AROUND 5 MILES EAST OF DANIA
BEACH AND HALLANDALE. THE WATERSPOUT WAS NEARLY
STATIONARY.
&&
TINGLERSpecial weather statement, Jun 10, 3:09 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 309 PM EDT TUE JUN 10 2008 FLZ073-101945- INLAND MIAMI-DADE FL- 309 PM EDT TUE JUN 10 2008 ...STRONG THUNDERSTORM MOVING ACROSS WEST MIAMI DADE COUNTY.. AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MICCOSUKEE RESORT...MOVING NORTH AT 7 MPH. THIS STORM WILL AFFECT... AREAS ALONG KROME AVE BETWEEN HIGHWAY 27 AND TAMIAMI AREAS ALONG TAMIAMI WEST OF KROME AVE IN MIAMI DADE COUNTY AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2590 8066 2592 8040 2573 8043 2574 8066 TIME...MOT...LOC 1909Z 182DEG 6KT 2581 8046 TINGLER
Special weather statement, Jun 10, 3:40 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
340 PM EDT TUE JUN 10 2008
FLZ071>074-102030-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-
340 PM EDT TUE JUN 10 2008
...STRONG THUNDERSTORM MOVING ACROSS MIAMI DADE AND BROWARD COUNTIES...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF INTERSECTION KROME AND U.S.
27...MOVING NORTHEAST AT NEAR 20 MPH.
THIS STORM WILL AFFECT...
INTERSECTION KROME AND U.S. 27...
INTERSECTION U.S. 27 PINES BLVD...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2575 8048 2569 8083 2583 8085 2609 8046
2595 8032
TIME...MOT...LOC 1940Z 207DEG 17KT 2590 8053
TINGLERSpecial weather statement, Jun 10, 4:03 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
403 PM EDT TUE JUN 10 2008
FLZ067-068-168-102100-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
403 PM EDT TUE JUN 10 2008
...STRONG THUNDERSTORM MOVING ACROSS SOUTHEAST PALM BEACH COUNTY...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF LOXAHATCHEE NATIONAL WILDLIFE
REFUGE...MOVING NORTHEAST AT 9 MPH.
THIS STORM WILL AFFECT...
SOUTH COUNTY REGIONAL PARK...
BOCA WEST...
BOCA RATON EQUESTRIAN CENTER...
MORIKAMI PARK...
VILLAGES OF ORIOLE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2639 8007 2634 8007 2633 8007 2634 8027
2644 8036 2664 8013 2663 8005 2639 8007
2639 8006
TIME...MOT...LOC 2003Z 239DEG 8KT 2641 8026
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 2:21 AM EDT | Dense Fog Advisory | MFL | Glades, Hendry | 7 hr |
| Jun 10, 9:43 AM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 10, 3:09 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Jun 10, 3:40 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Jun 10, 3:52 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 38 min |
| Jun 10, 4:03 PM EDT | Special Weather Statement | MFL | Palm Beach | 57 min |
| Jun 10, 4:07 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 38 min |
| Jun 10, 4:23 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 47 min |
| Jun 10, 5:13 PM EDT | Special Weather Statement | MFL | Palm Beach | 32 min |
| Jun 10, 5:19 PM EDT | Special Weather Statement | MFL | Collier | 26 min |
| Jun 10, 5:40 PM EDT | Special Weather Statement | MFL | Palm Beach | 65 min |
| Jun 10, 5:47 PM EDT | Special Weather Statement | MFL | Collier | 28 min |
| Jun 10, 5:50 PM EDT | Special Marine Warning | MFL | 55 min | |
| Jun 10, 5:50 PM EDT | Special Weather Statement | MFL | Hendry | 25 min |
| Jun 10, 6:37 PM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 10, 6:44 PM EDT | Special Weather Statement | MFL | Glades | 61 min |
| Jun 10, 6:57 PM EDT | Special Marine Warning | MFL | 33 min | |
| Jun 10, 7:14 PM EDT | Special Weather Statement | MFL | Monroe | 46 min |
| Jun 10, 7:17 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 40 min |
| Jun 10, 7:22 PM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 10, 7:22 PM EDT | Special Marine Warning | MFL | 50 min | |
| Jun 10, 7:46 PM EDT | Areal Flood Advisory | MFL | Glades | 119 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.